SciELO - Scientific Electronic Library Online

 
vol.41 issue3Existence of coincidence points for Feng-Liu type multivalued contractions with a singlevalued mappingTwo-parameter generalization of bihyperbolic Jacobsthal numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022

http://dx.doi.org/10.22199/issn.0717-6279-3933 

Artículos

On a subclass of meromorphic functions with positive coefficients defined by rapid operator

B. Venkateswarlu1 

P. Thirupathi Reddy2 

Rajkumar N. Ingle3 

S. Sreelakshmi4 

1Department of Mathematics, GSS, GITAM University Doddaballapur-561 203, Bengaluru Rural, India. e-mail: bvlmaths@gmail.com

2Department of Mathematics, Kakatiya University, Warangal-506 009, Telangana, India e-mail: reddypt2@gmail.com

3Department of Mathematics, Bahirji Smarak Mahavidyalay, Bashmathnagar Dist., Hingoli, Maharastra, India

4Department of Mathematics, T S W R College, Elkathurthy-505 476, Warangal Urban, Telangana, India. e-mail: sreelakshmisarikonda@gmail.com

Abstract

In this paper, we introduce and study a new subclass of meromorphic univalent functions defined by Rapid operator. We obtain coefficient inequalities, extreme points, radius of starlikeness and convexity. Finally we obtain partial sums and neighborhood properties for the class ∑* p (γ,κ,μ,θ)

Keywords: meromorphic; extreme point; partial sums; neighborhood

Texto completo disponible sólo en PDF

Full text available only in PDF format.

Acknowledgement

The authors are thankful to the editor and referee(s) for their valuable

comments and suggestions which helped very much in improving the paper.

References

[1] O. P. Ahuja, G. Murugusundaramoorthy, and N. Magesh, “Integral means for uniformly convex and starlike functions associated with generalized hypergeometric functions”, Journal of inequalities in and pure applied mathematics, vol. 8, no. 4, Art. ID. 118, 2007. [ Links ]

[2] S. O. Altintaş, H. Irmak, and H. M. Srivastava, “A family of meromorphically univalent functions with positive coefficients”, Panamerican Mathematical Journal, vol. 5, no. 1, pp. 75-81, 1995. [ Links ]

[3] M. K. Aouf, “On a certain class of meromorphic univalent functions with positive coefficients”, Rendiconti di Matematica e delle sue Applicazioni, vol. 11, pp. 209-219, 1991. [ Links ]

[4] M. K. Aouf and H. Silverman, “Partial sums of certain meromorphic p−valent functions”, Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, Art. ID. 119, 2006. [ Links ]

[5] W. G. Atshan and S. R. Kulkarni, “Subclass of meromorphic functions with positive coefficients defined by Ruscheweyh derivative, I”, Journal of Rajasthan Academy of Physical Sciences, vol. 6, no. 2, pp. 129-140, 2007. [ Links ]

[6] W. G. Atshan and R. H. Buti, “Fractional calculus of a class of univalent functions with negative coefficients defined by Hadamard product with Rapid-Operator”, European Journal of Pure and Applied Mathematics, vol. 4, no. 2, pp. 162-173, 2011. [ Links ]

[7] R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions”, Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17-32, 1997. [ Links ]

[8] M. Darus, “Meromorphic functions with positive coefficients, Meromorphic functions with positive coefficients”, International Journal of Mathematics and Mathematical Sciences, vol. 6, pp. 319-324, 2004. [ Links ]

[9] A. W. Goodman, “Univalent functions and non-analytic curves”, Proceedings of the American Mathematical Society, vol. 8, no. 3. pp. 598-601, 1957. [ Links ]

[10] A. W. Goodman, “On uniformly convex functions”, Annales Polonici Mathematici, vol. 56, no. 1, pp. 87-92, 1991. [ Links ]

[11] A. W. Goodman, “On uniformly starlike functions”, Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364-370, 1991. [ Links ]

[12] G. Murugusundaramoorthy andN. Magesh , “Certain subclasses of starlike functions of complex order involving generalized hypergeometric functions”, International Journal of Mathematics and Mathematical Sciences , vol. 2010, Art. ID. 178605, 2010. [ Links ]

[13] M. L. Mogra, T. R. Reddy, and O. P. Juneja, “Meromorphic univalent functions with positive coefficients”, Bulletin of the Australian Mathematical Society, vol. 32, no. 2, pp. 161-176, 1985. [ Links ]

[14] S. Owa and N. N. Pascu, “Coefficient inequalities for certain classes of meromorphically starlike and meromorphically convex functions”, Journal of Inequalities in Pure and Applied Mathematics , vol. 4, no. 1, Art. ID. 17, 2003. [ Links ]

[15] Ch. Pommerenke, “On meromorphic starlike functions”, Pacific Journal Mathematics, vol. 13, no. 1, pp. 221-235, 1963. [ Links ]

[16] S. Sivaprasad Kumar, V. Ravichandran, andG. Murugusundaramoorthy , “Classes of meromorphic p-valent parabolic starlike functions with positive coefficients”, The Australian Journal of Mathematical Analysis and Applications , vol. 2, no. 2, Art. ID. 3, 2005. [ Links ]

[17] F. Rønning , “Uniformly convex functions and a corresponding class of starlike functions”, Proceedings of the American Mathematical Society , vol. 118, no. 1, pp. 189-196, 1993. [ Links ]

[18] F. Rønning, “Integral representations of bounded starlike functions”, Annales Polonici Mathematici , vol. 60, no. 3, pp. 289-297, 1995. [ Links ]

[19] T. Rosy and S. Sunil Varma, “On a subclass of meromorphic functions defined by Hilbert space operator”, Geometry, Art. iD. 671826, 2013. [ Links ]

[20] St. Ruscheweyh, “Neighbourhoods of univalent functions”, Proceedings of the American Mathematical Society , vol. 81, no. 4. pp. 521-527, 1981. [ Links ]

[21] H. Silverman, “Univalent functions with negative coefficients”, Proceedings of the American Mathematical Society , vol. 51, no. 1, pp. 109-116, 1975. [ Links ]

[22] H. Silverman, “Partial sums of starlike and convex functions”, Journal of Mathematical Analysis and Applications , vol. 209, no. 1, pp. 221-227, 1997. [ Links ]

[23] E. M. Silvia, “On partial sums of convex functions of order α”, Houston Journal of Mathematics, vol. 11, no. 3, pp. 397-404, 1985. [ Links ]

[24] B. A. Uralegaddi and M. D. Ganigi, “A certain class of meromorphically starlike functions with positive coefficients”, Pure Appl. Math. Sci., vol. 26, no. 1-2, pp. 75-81, 1987. [ Links ]

[25] B. A. Uralegaddi and C. Somanatha, “Certain differential operators for meromorphic functions”, Houston Journal of Mathematics , vol. 17, no. 2, pp. 279-284, 1991. [ Links ]

[26] B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions”, Bulletin of the Australian Mathematical Society , vol. 43, no. 1, pp. 137-140, 1991 [ Links ]

Received: January 30, 2020; Accepted: January 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License